Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Aldwaik, Suzana and Edjvet, Martin and Juhasz, Arye (2018) Asphericity of positive free product length 4 relative group presentations. Forum Mathematicum . ISSN 0933-7741 (In Press)

Edjvet, Martin and Juhasz, Arye (2017) The infinite Fibonacci groups and relative asphericity. Transactions of the London Mathematical Society, 4 (1). pp. 148-218. ISSN 2052-4986

This list was generated on Sat Mar 6 22:56:50 2021 UTC.